# SDR ASAA0782292

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AT STA 1418.  REMOVED CRACKED SECTION OF LONGERON, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON AND SPLICE IAW MD80 SRM 53-02 FIGURE 18.
